# SDR QXEA200500354

- Difficulty date: February 17, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 3,266 hours, 2,361 cycles
- System (JASC): 2610 · Detection System
- Part: Chimney
- Part number: 9847101505
- Condition: Damaged
- Location: Fwd Cargo Bay
- Part time: 3,266 hours, 2,361 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - MAINTENANCE FOUND THE FORWARD CARGO BAY CHIMNEY MESH DAMAGED AND THE DOOR SECTION.  THE CHIMNEY WAS REPLACED AND THE OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
